# SDR 07FDEA02970

- Difficulty date: August 18, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46837
- Aircraft time: 78,762 hours, 21,165 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: AFA731321
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 MAIN CARGO DOOR LOWER JAMB SUPPORT FITTING P/N AFA7132-1 REQUIRES   REPLACEMENT DUE TO CRACKS REMAINING AFTER REAMING TO .520.  REMOVED BACKUP FITTING, SUPPORT BRACE, STRAP, VERTICAL STRAP, SEAT TRACK SPLICE,   INTERCOSTAL IAW SRM 51-31-01.  CUT WEB IAW SRM 53-50-00.  INSTALLED NEW BACKUP   FITTING AND REINSTALLED SUPPORT BRACE, STRAP, VERTICAL STRAP, SEAT TRACK SPLICE, AND INTERCOSTAL IAW SRM 51-31-01.  MANUFACTURED REPAIR DOUBLER FOR WEB AND INSTALLED REPAIR IAW SRM 51-31-01 AND SRM 53-00-01.
